# SDR AALA2018112109027

- Difficulty date: November 15, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,152 hours, 20,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE HAD CORROSION AT FRAME 81, STRINGERS 27R - 28R.  REPLACED THE SHEAR TIE IAW DWG 170-66885-001.
